# SDR SWIA2018073044880

- Difficulty date: July 15, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 31,997 hours, 31,334 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HYD 3 LO PRESS CAUTION MESSAGE AFTER TAKE OFF. (FLT 3623) FO: 7/16/2018 CLOSED / REMOVED AND REPLACED ACMP 3A IAW AMM. SERVICED HYD SYSTEM 3, OPS CHECK GOOD.
